# SDR RAIA2020021931004

- Difficulty date: January 31, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,421 hours, 26,493 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TO FUSELAGE LOWER #1 MOUNTING BRACKET IS CRACKED................REMOVED CRACKED SECTION OF R/H WING TO FUSELAGE #1 MOUNTING BRACKET FABRICATED REPAIR PARTS AND DOUBLER INSTALLED REPAIR PARTS AND DOUBLER IAW SRM 51-40-02 AND 57-20-01
